# SDR SWAA031908

- Difficulty date: August 26, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 61,062 hours, 60,120 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 4 L/E SLAT DELAMINATED ON UPPER SURFACE OUTBD END.  REPAIRED NR 4 L/E SLAT PER SRM.
